# SDR 96UAL900352

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Engine: Pwa PW4056
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 21SN04389A
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL FILTER EICAS MESSAGE, ENGINE SHUT DOWN.  *S/D*  TE OIL FILTER DELTA PRESSURE SWITCH FAILED.  REPLACED SWITCH AND OIL FILTER.
